| Model Number |
MCENDO550 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The returned sample was visually inspected of the internal components using a monocular was conducted.It was discovered that there was a crack on one of the internal lenses which resulted in a blurry visual field.Improper handling caused the internal lens to break.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.
Event or Problem Description
The user facility reported to terumo cardiovascular a cloudy scope.It is unknown when this event occurred, whether the product was changed out, or if there was any effect on the patient or results of the surgery.Due to the unknown information for this event, it is being reported.